Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - S. Maniglia - M. Miranda Jr - D. Pallara

Towards a theory of BV functions in abstract Wiener spaces

created by pallara on 13 Oct 2008
modified by miranda on 16 Nov 2012


Published Paper

Inserted: 13 oct 2008
Last Updated: 16 nov 2012

Journal: Physica D
Volume: 239
Number: 15
Pages: 1458--1429
Year: 2010
Doi: 10.1016/j.physd.2009.03.007


Functions of bounded variation in an abstract Wiener space, i.e., an infinite dimensional Banach space endowed with a Gaussian measure and a related differentiable structure, have been introduced by M. Fukushima and M. Hino using Dirichlet forms, and their properties have been studied with tools from stochastics. In this paper we reformulate, with purely analytical tools, the definition and the main properties of $BV$ functions, and start investigating further properties.


Credits | Cookie policy | HTML 5 | CSS 2.1